# SDR AU990736

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Ac System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SEVEN ELECTRICAL CABLES DAMAGED AT THE OUTER INSULATION JACKET.  NO EVIDENCE OF EXPOSED CONDUCTORS.
